# SDR UHLA201607120360

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,906 hours, 12,817 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT SHOW ARMED AND LOCKED ON EICAS STATUS PAGE WHEN DOOR IS ACTUALLY ARMED AND LOCKED.  R&R VISUAL LOCK INDICATOR ON L1 DOOR.
